A Caltech Library Service

On Saint-Venant's principle in the two-dimensional linear theory of elasticity

Knowles, James K. (1966) On Saint-Venant's principle in the two-dimensional linear theory of elasticity. Archive for Rational Mechanics and Analysis, 21 (1). pp. 1-22. ISSN 0003-9527. doi:10.1007/BF00253046.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This paper presents results which provide a formulation and proof of a version of Saint-Venant's principle appropriate to the plane strain and generalized plane stress solutions of the equations of the linear theory of elastic equilibrium.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1966 Springer. (Received September 7, 1965). Communicated by E. STERNBERG. The author would like to express his appreciation to Professor Eli Sternberg for his interest in the work described in this paper, for many helpful discussions, and for his valuable comments during the preparation of the manuscript.
Issue or Number:1
Record Number:CaltechAUTHORS:20150811-130208259
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:59421
Deposited By: George Porter
Deposited On:11 Aug 2015 21:15
Last Modified:10 Nov 2021 22:20

Repository Staff Only: item control page